MathSciNet Relay Station
MathSciNet bibliographic data
MR1642422 (99g:73046) 73D35 (35Q72 73C50 73K05)
Dai, H.-H. Exact travelling-wave solutions of an integrable equation arising in hyperelastic rods. Wave Motion 28 (1998), no. 4, 367–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement